On the Regularity of Elliptic Differential Equations Using Symmetry Techniques and Suitable Discrete Spaces
MetadataShow full metadata
We present an elementary and short proof for regularity of second order elliptic differential equations with homogeneous Dirichlet boundary conditions. The proof uses a discrete function space with piecewise multilinear functions and symmetry techniques on the unit cube.
CitationPflaum, C. (1996). On the regularity of elliptic differential equations using symmetry techniques and suitable discrete spaces. Electronic Journal of Differential Equations, 1996(11), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.